MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE; INTRODUCER, CATHETER
Model Number RSS702
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: risk manager.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical received an fda medwatch report # (b)(4) the event description states: "the cordis had a crack just above where the medication was connected.This led to medication leakage, due to the low volume of the medication (1.8ml/hr) this led to the patient most likely not receiving the medication.During evaluation of where the leak was coming from it was noted that the line was full of air.High risk medication, treprostinil was running through this line.Stopping this medication abruptly could have severe adverse effects.The patient was also at high risk of an air embolism due to the line filling with air quickly.".

Brand Name
PINNACLE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key25236322
Report Number1118880-2026-00273
Device Sequence Number10184148
Product Code DYB
UDI-Device Identifier00389701007489
UDI-Public(01)00389701007489(17)271201(10)0001113455
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRSS702
Device Catalogue NumberRSS702
Device Lot Number0001113455
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Patient Weight165 LB